MAUDE Adverse Event Report: VYAIRE OY VYAIRE MEDICAL OY; MULTI ABSORBER EF, DISPOSABLE CIRCUITS

VYAIRE OY VYAIRE MEDICAL OY; MULTI ABSORBER EF, DISPOSABLE CIRCUITS
Model Number M1173311
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.All information reasonably known as of 03 jul 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sun med holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different units.This is the second of three reports.Refer to 3010838917-2024-00202 for the first report.Refer to 3010838917-2024-00204 for the third report.It was reported, [it was observed] leaking and failure of the product to remove carbon dioxide (co2) from the circuit.There was no reported injury.Additional information received on 20jun2024 reported, the fico2 read 5; the canister was replaced; there was no reported injury.

Brand Name
VYAIRE MEDICAL OY
Common Device Name
MULTI ABSORBER EF, DISPOSABLE CIRCUITS
Manufacturer (Section D)
VYAIRE OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
VYAIRE OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key19672013
Report Number3010838917-2024-00203
Device Sequence Number6578532
Product Code CBL
UDI-Device Identifier10190752184336
UDI-Public10190752184336
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1173311
Device Catalogue NumberM1173311
Device Lot NumberL01A-01975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown